# SDR AALA202504176555

- Difficulty date: April 6, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- Aircraft time: 33,815 hours, 3,990 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOORBOARD PANEL DELAMINATED AT SEAT 6L-8L. MAINTENANCE ACCOMPLISHED REPAIR OF MAIN CABIN FLOORBOARD PANEL AREA 6L-8L IAW B787-SRM-53-00-50-03A-663A-A, SRM B787-A-53-00-50-01A-030A-A.
